# SDR AALA202501228885

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 31,187 hours, 15,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF CLIMBING THROUGH 10000 FEET, MILD EXHAUST ODORS IN COCKPIT AND CABIN. SMELL DISSIPATED. REOCCURRED DESCENDING THROUGH 10000 FEET. ACCOMPLISHED JOB CARD 26L00021001 STEP 5, A, 1 FOUND (7GC) SELECTOR VALVE LINE LOOSE. TIGHTENED 1/4 TURN. CYCLED SYSTEMS. NO CABIN SMELL NOTICE AT THIS TIME. NO LEAKS NOTED AT THIS TIME.
